Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the subgroup separability of generalized free products of nilpotent groups

Author: C. Y. Tang
Journal: Proc. Amer. Math. Soc. 113 (1991), 313-318
MSC: Primary 20E06; Secondary 20F18
MathSciNet review: 1081099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that generalized free products of finitely generated nilpotent groups with cyclic amalgamation are subgroup separable

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E06, 20F18

Retrieve articles in all journals with MSC: 20E06, 20F18

Additional Information

Keywords: Generalized free products, nilpotent groups, polycyclic groups, Hirsch length, residual finiteness, subgroup separability
Article copyright: © Copyright 1991 American Mathematical Society